# SDR REXA2012042900588

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9186
- Aircraft time: 9,366 hours, 6,594 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GLD - UNARMED CAUTION MSG AT 150 FT GLD FAILED TO DEPLOY ON LANDING.  C/W CRJ900 FIM 27-64-00.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE PER CRJ900 AMM 27-64-00.
